Riduzioni omotopicamente invarianti di insiemi parzialmente ordinati
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 3, p. 381-393
@article{ASNSP_1984_4_11_3_381_0,
     author = {Brini, Andrea and Terrusi, Antonio},
     title = {Riduzioni omotopicamente invarianti di insiemi parzialmente ordinati},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {3},
     year = {1984},
     pages = {381-393},
     zbl = {0582.06007},
     mrnumber = {785618},
     language = {it},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_3_381_0}
}
Brini, Andrea; Terrusi, Antonio. Riduzioni omotopicamente invarianti di insiemi parzialmente ordinati. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 3, pp. 381-393. http://www.numdam.org/item/ASNSP_1984_4_11_3_381_0/

[1] M. Barnabei - A. Brini - G.C. Rota, Un'introduzione alla teoria delle funzioni di Möbius, « Matroid Theory and its Applications » (A. Barlotti, ed.), CIME, Varenna, 1980, pp. 7-109. | MR 863008

[2] A. Brini, Some homological properties of partially ordered sets, Advances in Math., 43 (1982), pp. 197-201. | MR 644672 | Zbl 0484.06003

[3] A. Bjorner, Shellable and Cohen-Macaulay partially ordered sets, Trans. Amer. Math. Soc., 260 (1980), pp. 159-183. | MR 570784 | Zbl 0441.06002

[4] A. Bjorner, Homotopy type of posets and lattice complementation, J. Combinatorial Theory Ser. A, 30 (1981), pp. 90-100. | MR 607041 | Zbl 0442.55011

[5] J. Folkman, The homology groups of a lattice, J. Math. Mech., 15 (1966), pp. 631-636. | MR 188116 | Zbl 0146.01602

[6] G. Gratzer, General Lattice Theory, Birkhauser, Basel and Stuttgart, 1978. | MR 504338 | Zbl 0385.06015

[7] M. Hochster, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials and polytopes, Ann. of Math., 96 (1972), pp. 318-337. | MR 304376 | Zbl 0237.14019

[8] M. Rochster, Cohen-Macaulay rings, combinatorics and simplicial complexes, « Proc. 2nd Oklahoma Ring Theory Conf. » (B. McDonald and R. Morris, eds.), Dekker, New York, 1977, pp. 171-223. | MR 441987 | Zbl 0351.13009

[9] H. Lakser, The homology of a lattice, Discrete Math., 1 (1971), pp. 187-192. | MR 288755 | Zbl 0227.06002

[10] C. Maunder: Algebraic Topology, Van Nostrand, London, 1970. | Zbl 0205.27302

[11] D. Quillen, Higher algebraic K-theory I, « Algebraic K-theory I » (H. Bass, ed.), Lecture Notes in Mathematics, no. 341, Springer, Berlin, 1973, pp. 85-147. | MR 338129 | Zbl 0292.18004

[12] D. Quillen, Finite generations of the groups Ki of rings of algebraic integers, « Algebraic K-theory I » (H. Bass, ed.), Lecture Notes in Mathematics, no. 341, Springer, Berlin, 1973, pp. 179-199. | MR 349812 | Zbl 0355.18018

[13] D. Quillen, Homotopy properties of posets of nontrivial p-subgroups of a group, Advances in Math., 28 (1978), pp. 101-128. | MR 493916 | Zbl 0388.55007

[14] G. Rfisner, Cohen-Macaulay quotients of polynomial rings, Advances in Math., 21 (1976), pp. 30-49. | MR 407036 | Zbl 0345.13017

[15] G.C. Rota, On the foundations of combinatorial theory, I : Theory of Möbius functions, Z. Wahrsch., 2 (1964), pp. 340-368. | MR 174487 | Zbl 0121.02406

[16] L. Solomon, The Steinberg character of a finite group with BN-pair, « Theory of Finite Groups » (R. Brauer and C. H. Sah, eds.), Benjamin, New York, 1969, pp. 213-221. | MR 246951 | Zbl 0216.08001

[17] R. Stanley, Supersolvable lattices, Algebra Universalis, 2 (1972), pp. 197-217. | MR 309815 | Zbl 0256.06002

[18] R. Stanley, Cohen-Macaulay complexes, « Higher Combinatorics » (M. Aigner, ed.), Reidel, Boston, 1977, pp. 51-62. | MR 572989 | Zbl 0376.55007

[19] J. Walker, Homotopy type and Euler characteristic of partially ordered sets, Europ. J. Comb., 2 (1981), pp. 373-384. | MR 638413 | Zbl 0472.06004